# SDR MYWA100139

- Difficulty date: December 31, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Aircraft: N739MA
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30670
- Aircraft time: 16,047 hours, 6,195 cycles
- System (JASC): 2610 · Detection System
- Part: Detector
- Condition: Inoperative
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM:  AFT CARGO B LOOP DETECTOR INOP.  REPLACED DETECTOR.  SYSTEM CHECKS NORMAL.
